unknown10.1007/BF00534915

The capacity of a channel with arbitrarily varying channel probability functions and binary output

Abstract

Ahlswede R, Wolfowitz J. The capacity of a channel with arbitrarily varying channel probability functions and binary output. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete. 1970;15(3):186-194

Similar works

Full text

thumbnail-image

Publications at Bielefeld University

Provided a free PDF
oai:pub.uni-bielefeld.de:1774851Last time updated on 9/5/2013View original full text link

This paper was published in Publications at Bielefeld University.

Having an issue?

Is data on this page outdated, violates copyrights or anything else? Report the problem now and we will take corresponding actions after reviewing your request.